# SDR DALA2016033002422

- Difficulty date: March 29, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON FWD, AFT HINGES AT FWD CARGO COMPARTMENT.  HINGES WERE REMOVED IAW AMM 52-31-02.  FWD/AFT HINGES WERE REPAIRED IAW ER/A 497387-14MA, REV B. HINGES WERE INSTALLED IAW AMM 52-31-02.
